Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Mathématiques appliquées")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 197914

  • Page / 7917

Export

Selection :

  • and

A companion of the Grüss inequality and applicationsDRAGOMIR, S. S.Applied mathematics letters. 2004, Vol 17, Num 4, pp 429-435, issn 0893-9659, 7 p.Article

A crowning moment for Wiener indicesYANG, Bo-Yin; YEH, Yeong-Nan.Studies in applied mathematics (Cambridge). 2004, Vol 112, Num 4, pp 333-340, issn 0022-2526, 8 p.Article

Stability under finite deformationDESTRADE, Michel; SACCOMANDI, Giuseppe.IMA journal of applied mathematics. 2010, Vol 75, Num 4, issn 0272-4960, 173 p.Serial Issue

Algèbre, Théorie des Nombres et leurs Applications. ConferenceAnnales mathématiques Blaise Pascal. 2009, Vol 16, Num 1, issn 1259-1734, 191 p.Conference Proceedings

Relativistic Scott Correction for Atoms and MoleculesPHILIP SOLOVEJ, Jan; SØRENSEN, Thomas Østergaard; LUDWIG SPITZER, Wolfgang et al.Communications on pure and applied mathematics. 2010, Vol 63, Num 1, pp 39-118, issn 0010-3640, 80 p.Article

Nonlinear opticsYANG, Jianke.Studies in applied mathematics (Cambridge). 2005, Vol 115, Num 2, issn 0022-2526, 146 p.Serial Issue

2020 visions of applied mathematicsCHAMPNEYS, Alan; DAVIDSON, Fordyce.IMA journal of applied mathematics. 2011, Vol 76, Num 3, issn 0272-4960, 143 p.Serial Issue

Nonlocal Minimal SurfacesCAFFARELLI, L; ROQUEJOFFRE, J.-M; SAVIN, O et al.Communications on pure and applied mathematics. 2010, Vol 63, Num 9, pp 1111-1144, issn 0010-3640, 34 p.Article

Spectrum for Quantum Duffing Oscillator and Small-Divisor Equation with Large-Variable CoefficientJIANJUN LIU; XIAOPING YUAN.Communications on pure and applied mathematics. 2010, Vol 63, Num 9, pp 1145-1172, issn 0010-3640, 28 p.Article

Mañé's Conjectures in Codimension 1BESSI, Ugo; MASSART, Daniel.Communications on pure and applied mathematics. 2011, Vol 64, Num 7, pp 1008-1027, issn 0010-3640, 20 p.Article

A relationship between pseudomonotone and monotone mappingsYIRAN HE.Applied mathematics letters. 2004, Vol 17, Num 4, pp 459-461, issn 0893-9659, 3 p.Article

Reflections in nonlinear mechanicsBUDD, Chris; CHAMPNEYS, Alan; LORD, Gabriel et al.IMA journal of applied mathematics. 2011, Vol 76, Num 1, issn 0272-4960, 216 p.Serial Issue

Modelling the mesoscaleCOLLINS, Michael W; LOCKERBY, Duncan A.IMA journal of applied mathematics. 2011, Vol 76, Num 5, issn 0272-4960, 175 p.Serial Issue

International Conference on 'Bifurcations'IMA journal of applied mathematics. 2005, Vol 70, Num 5, issn 0272-4960, 74 p.Conference Proceedings

Coefficient inequality for perturbed harmonic mappingsPOLATOGLU, Yaşar; CAGLAR, Mert; YAVUZ DUMAN, Emel et al.Applied mathematics letters. 2010, Vol 23, Num 8, pp 839-841, issn 0893-9659, 3 p.Article

Using Rota's Umbral calculus to enumerate Stanley's P-partitionsEKHAD, Shalosh B; ZEILBERGER, Doron.Advances in applied mathematics (Print). 2008, Vol 41, Num 2, pp 206-213, issn 0196-8858, 8 p.Article

Sensibilite du chaos aux conditions exterieures = Sensitivity of chaos to external conditionsGAZEAU, Jean-Francois.BMS. Bulletin de méthologie sociologique. 2007, Num 95, pp 68-76, issn 0759-1063, 9 p.Article

Spectral interpolation in non-orthogonal domains: algorithms and applicationsKARNIADAKIS, George Em; HESTHAVEN, Jan S.Journal of engineering mathematics. 2006, Vol 56, Num 3, issn 0022-0833, 171 p.Serial Issue

Extremal polyomino chains with respect to Zagreb indicesYARAHMADI, Zahra; ASHRAFI, Ali Reza; MORADI, Sirous et al.Applied mathematics letters. 2012, Vol 25, Num 2, pp 166-171, issn 0893-9659, 6 p.Article

The stiffness of tensegrity structuresGUEST, S. D.IMA journal of applied mathematics. 2011, Vol 76, Num 1, pp 57-66, issn 0272-4960, 10 p.Article

On the boundary of the numerical range of a matrixCHIEN, Mao-Ting; YEH, Lina.Applied mathematics letters. 2010, Vol 23, Num 6, pp 725-727, issn 0893-9659, 3 p.Article

Ostrowski's inequality on time scalesYEH, Cheh-Chih.Applied mathematics letters. 2008, Vol 21, Num 4, pp 404-409, issn 0893-9659, 6 p.Article

The spectrum of matrices depending on two idempotentsXIAOJI LIU; BENITEZ, Julio.Applied mathematics letters. 2011, Vol 24, Num 10, pp 1640-1646, issn 0893-9659, 7 p.Article

Sharp Regularity Results on Second Derivatives of Solutions to the Monge-Ampère Equation with VMO Type DataQINGBO HUANG.Communications on pure and applied mathematics. 2009, Vol 62, Num 5, pp 677-705, issn 0010-3640, 29 p.Article

Multivariate Lyapunov inequalitiesANASTASSIOU, George A.Applied mathematics letters. 2011, Vol 24, Num 12, pp 2167-2171, issn 0893-9659, 5 p.Article

  • Page / 7917